# SDR T6FA201711292136

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N959RP
- Make and model: Lear 45LEAR
- Aircraft serial: 2136
- Aircraft time: 1,771 hours, 1,453 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 200203001
- Part serial: H1497
- Condition: Corroded
- Location: Mlg
- Part time: 1,771 hours, 1,453 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST 48MTH MAIN LANDING GEAR AXLE BEAM ASSEMBLY BORESCOPE INSPECTION, CORROSION AND BUBBLING PAINT WAS NOTED INSIDE THE RIGHT MAIN GEAR AXLES.  FOUND TO BE BEYOND LIMITS.  RIGHT AXLE WAS REPLACED.
